# SDR J7SA20111020001

- Difficulty date: October 20, 2011
- Submitted: November 1, 2011
- Operation: Air carrier
- Aircraft: N528FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20125
- Aircraft time: 4,926 hours, 2,990 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 3471A020000
- Part serial: 00247
- Condition: Failed
- Part time: 4,926 hours, 2,990 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL CABIN FILLED WITH WHITE SMOKE.  REPLACED AIR CYCLE MACHINE.
